# SDR QXEA200701060

- Difficulty date: June 25, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 18,546 hours, 27,047 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 201 S31l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - CABIN UNDER FLOOR LEFT AT FRAME X201.300 AND AT STRINGER 31L, STRINGER FITTING TO LEFT SEAT TRACK LOWER CHANNEL SUPPORT HAS CORROSION AT FASTENERS.  REPAIRED IAW SRM 51-20-11, 51-40-11, 51-20-36.
